KSh 390.00 KSh 350.00
Calpol contains Paracetamol 120mg in each 5 ml.Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever).
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
Save my name, email, and website in this browser for the next time I comment.
Username or email address *
Lost your password?
Email address *
A link to set a new password will be sent to your email address.
No products in the cart.
Supporting Kenyan families' health and wellbeing